# SDR CALA2019091701560

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 86,005 hours, 10,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAPACITY TEST FND 2L-3L 2R-3R FLOOR EMER LIGHT ILLUMINATE TIME LESS THAN 15 MIN SPEC NR B777-33-3-7019 REF NON-ROUTINE NR 9483889. REPLACED R2 DOOR THE EMERGENCY LIGHT POWER SUPPLY BATTERY PACK, AND PERFORMED THE TEST, THE RESULT FOUND NORMAL REF AMM 33-51-06-960-802 REV 86.
